MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. TRIAGE CARDIAC TRIPLE MARKER PANEL; TRIAGE CARDIAC PANEL

ALERE SAN DIEGO, INC. TRIAGE CARDIAC TRIPLE MARKER PANEL; TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation pending.
 
Event or Problem Description
The customer reported the following events occurring on one patient: on (b)(6) 2017, the patient walked into the emergency department with a high fever and was admitted.Both an edta plasma sample and a heparin plasma sample were collected from the patient.The edta plasma sample was tested using the triage cardiac triple marker panel and produced a tni result of <0.05 ng/ml.The heparin plasma sample was tested using the siemens exl and produced a tni result of 0.104 ng/ml.The customer provided the following reference ranges: <0.056 ng/ml (negative); 0.057-0.099 ng/ml (intermediate risk); >0.100 ng/ml (high risk).The customer is unable to provide any information regarding the diagnosis of the patient.However, no treatment or intervention was administered or withheld based on the triage tni result.As of (b)(6) 2017, the patient had not been discharged.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated with in-house testing of retain lot w62705b.No issues with tni recovery were observed.The customer returned 1 device of lot w62705b which is not sufficient for an investigation therefore it was not tested.Manufacturing batch records for lot w62705b were reviewed and found that the lot met final release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE CARDIAC TRIPLE MARKER PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key6542033
Report Number2027969-2017-00078
Device Sequence Number616571
Product Code MMI
UDI-Device Identifier00893038002197
UDI-Public(01)00893038002197(10)W62705B(17)170920(11)170106
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97000HS
Device Lot NumberW62705B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1